# SDR AALA961831

- Difficulty date: December 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6818
- Make and model: Boeing 727223
- Aircraft serial: 19493
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 740
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - NR 2 CENTER WING TANK, SEVERAL BULGES AND CRACKS AT STATION 740 LOWER CHORD, WEB FROM RBL 14 TO RBL 27.  INSTALLED DOUBLER REPAIR PER ESO 11782.  (M)
